# SDR DALA2023042703312

- Difficulty date: April 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 78,015 hours, 32,980 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ON ATTEMPTING TO START #1 ENGINE, WITH ENGINE START SELECTOR IN GND, #1 ENGINE DID NOT SHOW ANY N2 ROTATION. TUG DRIVER OBSERVED SPARKS AND FLAMES ERUPTING FROM BOTTOM OF ENGINE COWL. SLECTED AUTO AND FLAMES EXTINGUISHED. CORRECTIVE ACTION: R/R NBR1 ENG. STARTER REF B757-200 AMM 80-11. OPS CKS GOOD. (4193054)
